1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Laser treatment

Discussion in 'Ask A Question' started by hwhiting, May 25, 2019.

  1. hwhiting

    hwhiting Type 2 · Member

    Messages:
    18
    Likes Received:
    5
    Trophy Points:
    23
    Just had first of six sessions of laser, been about 2 weeks, but I have still got like this flash/firework going off to the side of my eye, it seems to rise from bottom to top of my side vision. Has anybody else experienced this? Thank you, just want to know if it’s a normal side effect?
     
    • Hug Hug x 4
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook